Contribution à létude de la formule $\underbrace{\int_x^{\infty}dx\int_x^{\infty}dx\cdots\int_x^{\infty}}_n f(x)\,dx=\frac{1}{(n-1)!} \int_x^{\infty}(t-x)^{n-1}f(x)\,dx$
Matematički vesnik, Tome 4 (1952) no. 3-4, p. 7
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
26A42
@article{MV_1952_4_3-4_a1,
author = {T. Peyovitch},
title = {Contribution \`a l\'etude de la formule $\underbrace{\int_x^{\infty}dx\int_x^{\infty}dx\cdots\int_x^{\infty}}_n f(x)\,dx=\frac{1}{(n-1)!} \int_x^{\infty}(t-x)^{n-1}f(x)\,dx$},
journal = {Matemati\v{c}ki vesnik},
pages = {7 },
year = {1952},
volume = {4},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MV_1952_4_3-4_a1/}
}
TY - JOUR
AU - T. Peyovitch
TI - Contribution à létude de la formule $\underbrace{\int_x^{\infty}dx\int_x^{\infty}dx\cdots\int_x^{\infty}}_n f(x)\,dx=\frac{1}{(n-1)!} \int_x^{\infty}(t-x)^{n-1}f(x)\,dx$
JO - Matematički vesnik
PY - 1952
SP - 7
VL - 4
IS - 3-4
UR - http://geodesic.mathdoc.fr/item/MV_1952_4_3-4_a1/
ID - MV_1952_4_3-4_a1
ER -
%0 Journal Article
%A T. Peyovitch
%T Contribution à létude de la formule $\underbrace{\int_x^{\infty}dx\int_x^{\infty}dx\cdots\int_x^{\infty}}_n f(x)\,dx=\frac{1}{(n-1)!} \int_x^{\infty}(t-x)^{n-1}f(x)\,dx$
%J Matematički vesnik
%D 1952
%P 7
%V 4
%N 3-4
%U http://geodesic.mathdoc.fr/item/MV_1952_4_3-4_a1/
%F MV_1952_4_3-4_a1
T. Peyovitch. Contribution à létude de la formule $\underbrace{\int_x^{\infty}dx\int_x^{\infty}dx\cdots\int_x^{\infty}}_n f(x)\,dx=\frac{1}{(n-1)!} \int_x^{\infty}(t-x)^{n-1}f(x)\,dx$. Matematički vesnik, Tome 4 (1952) no. 3-4, p. 7 . http://geodesic.mathdoc.fr/item/MV_1952_4_3-4_a1/